My wife of 58 years has had many operations for various things. She has leaky heart valves and is on warfarin. These past few days she has had back and chest pains and an urge to burp. She has lost her appetite and is looking frail. We have visited the doctors and they have put her on a course of anti-biotics which I think will only upset her INR levels. Im getting worried about the situation
Your wife's symptoms of chest pain and loss of appetite could be attributed to her cardiac condition. Her symptoms could also be due to an infection. As the infection resolves and her cardiac condition stabilizes, her symptoms should improve. If you are worried about her INR, monitor at regular intervals.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.